# SDR CA050803007

- Difficulty date: July 4, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 23,363 hours
- Engine: Pwa R1340*
- Propeller: Hamstd 23D40
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Pushrod
- Condition: Broken
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) NR 2 CYL EXHAUST ALUMINUM PUSH ROD BROKEN NEAR THE TOP FITTING.
